MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA¿ QUAD XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBA1Q1
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 07/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-58 lead, implanted (b)(6) 2011; 4592 lead implanted, (b)(6) 2008; 4470 lead, implanted (b)(6) 2006; 0158 lead, implanted (b)(6) 2006.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient felt their cardiac resynchronization therapy defibrillator (crt-d) moving in the pocket and suspected their leads were moving or coming out.The patient was subsequently evaluated for potential pocket erosion and the system was removed.No further patient complications have been reported as a result of this event.

Brand Name
VIVA¿ QUAD XT CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key15200823
Report Number3004209178-2022-10173
Device Sequence Number6241723
Product Code NIK
UDI-Device Identifier00643169720190
UDI-Public00643169720190
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2021
Device Model NumberDTBA1Q1
Device Catalogue NumberDTBA1Q1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2022
Initial Report FDA Received Date08/10/2022
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
459888 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight118 KG